# SDR DALA2016032102165

- Difficulty date: March 18, 2016
- Submitted: March 21, 2016
- Operation: Air carrier
- Aircraft: N3736C
- Make and model: Boeing 737832
- Aircraft serial: 30540
- Aircraft time: 45,086 hours, 22,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TESTING FOUND AFT CABIN SECTION SEAT EMERGENCY LIGHTS NO TEST.  MAINTENANCE REPLACED FUSE IN BATTERY PACK IAW AMM 33-51.  OPS TEST GOOD.
